# SDR HEEA083096

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N3116P
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 1113025
- Part serial: 268206
- Condition: Inoperative
- Location: Hsi
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HSI INDICATOR COURSE NEEDLE WILL NOT MOVE.
